# SDR SIMA3521

- Difficulty date: December 17, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: GA63717
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAV - FLT 5342 - AFTER TAKEOFF, CREW TRIED TO SELECT GEAR UP AND FOUND THE HANDLE WOULD NOT MOVE.  MAINTENANCE FOUND A NOSE LANDING GEAR PROXIMITY SWITCH TARGET BRACKET BROKEN.  BRACKET WAS REPLACED IAW CMM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAT WAS RETURNED TO SERVICE.  (M)
